# SDR UIEA2019101605727

- Difficulty date: October 15, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 84,684 hours, 12,543 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT RADAR DISPLAYED INTERMITTENT SPIKES AFTER ABOUT AN HOUR AND HALF INTO THE FLIGHT.  C/W OPERATIONAL TEST OF LEFT WEATHER RADAR SYSTEM IAW B767-300 AMM 34-43-00, OPS CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME. ALSO PERFORMED WEATHER BITE PROCEDURES PER FIM 34-43 FT 805, SYSTEM TEST OK.
